Octavian Agratini
Octavian Agratini
Babeș - Bolyai University AND Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy
Verified email at math.ubbcluj.ro - Homepage
Title
Cited by
Cited by
Year
Analiză numerică și teoria aproximării
DD Stancu, G Coman, O Agratini, R TrÓmbitaș
Presa Universitară Clujeană, Cluj-Napoca, ISBN: 973-610-043-x, 2001
158*2001
Aproximare prin operatori liniari
O Agratini
Presa Universitară Clujeană, ISBN: 973-595-084-7, pp 354, 2000
108*2000
On a sequence of linear and positive operators
O Agratini
Facta Universitatis, Nis, Series: Mathematics and Informatics 14, 41-48, 1999
571999
Iterates of a class of discrete linear operators via contraction principle
O Agratini, IA Rus
Commentationes Mathematicae Universitatis Carolinae 44 (3), 555-563, 2003
542003
Linear operators that preserve some test functions.
O Agratini
International Journal of Mathematics and Mathematical Sciences 2006, ID†…, 2006
492006
On the iterates of a class of summation-type linear positive operators
O Agratini
Computers & Mathematics with Applications 55 (6), 1178-1180, 2008
312008
On certain 𝑞-analogues of the Bernstein operators
O Agratini
Carpathian Journal of Mathematics, 281-286, 2008
312008
An approximation process of Kantorovich type
O Agratini
Miskolc Mathematical Notes 2 (1), 3-10, 2001
312001
On a generalization of Bleimann, Butzer and Hahn operators based on q-integers
O Agratini, G Nowak
Mathematical and Computer Modelling 53 (5-6), 699-706, 2011
242011
Weighted Approximation by -Szasz-King type Operators
O Agratini, O Dogru
Taiwanese Journal of Mathematics 14 (4), 1283-1296, 2010
242010
Iterates of some bivariate approximation process via weakly Picard operators
O Agratini, IA Rus
Nonlinear Analysis Forum 8, 159-168, 2003
232003
Korovkin type error estimates for Meyer-Konig and Zeller operators
O Agratini
Mathematical Inequalities and Applications 4, 119-126, 2001
232001
On the rate of convergence of a positive approximation process
O Agratini
Nihonkai Mathematical Journal 11 (1), 47-56, 2000
232000
Approximation properties of a class of linear operators
O Agratini
Mathematical Methods in the Applied Sciences 36 (17), 2353-2358, 2013
212013
On a q-analogue of Stancu operators
O Agratini
Open Mathematics 8 (1), 191-198, 2010
192010
On the variation detracting property of a class of operators
O Agratini
Applied Mathematics Letters 19 (11), 1261-1264, 2006
192006
Approximation properties of a generalization of Butzer and Hahn operators
O Agratini
Mathematica Pannonica 9, 165-171, 1998
19*1998
On statistical approximation in spaces of continuous functions
O Agratini
Positivity 13 (4), 735-743, 2009
162009
Mastroianni operators revisited
O Agratini, B Della Vecchia
Facta Universitatis, Nis, Series: Mathematics and Informatics 19, 53-63, 2004
162004
On an approximation process of integral type
O Agratini
Applied Mathematics and Computation 236, 195-201, 2014
152014
The system can't perform the operation now. Try again later.
Articles 1–20